# SDR 05FDEA01684

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 34,850 hours, 21,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 46 RT SIDE AT STRINGER 27 FRAME FITTING HOLE NR H1 HAS A BUSHING IN THE FITTING MEASURING AT .436 DIA WITH A 2ND OVERSIZE HOLE AT .278 DIA FOUND UPON REMOVAL OF FASTENER ON EO 6-5310-7-5006 PT4  REF N CARD N00062. COMPLIED WITH EA 6-5310-90201 PT1.
